# SDR DXTA2021020104667

- Difficulty date: January 31, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N593QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0145
- Aircraft time: 2,564 hours, 1,667 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: I/O Module
- Part number: 0110263500
- Part serial: 2BY005702
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE IN CRUISE AT FLIGHT LEVEL 40000 THE ICAS CABIN PRESSURIZATION FAULT DISPLAYED. WENT TO MANUAL AS PER THE CHECK LIST AND THE CABIN ALTITUDE WAS UNCONTROLLABLE.///SIGN-OFF///REMOVED AND REPLACED RIGHT ENGINE AND AIRFRAME I/O UNIT (GEA7100 #3) IAW CE680A AMM 31-30-00, 31-40-15 AND 42-10-01.  OPS CHECK GOOD.
